# SDR ZB0R200500002

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 3,416 hours
- Engine: Lyc IO360C1C
- Engine time: 3,316 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: E062737
- Condition: Broken
- Location: Engine
- Part time: 140 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, C

## Discrepancy

ON START, PILOT HEARD GRINDING NOISE. ABORTED START PROCEDURE AND PERFORMED VISUAL INSP OF VISIBLE STARTER COMPONENTS. FOUND STARTER BENDIX SEVERELY DAMAGED. MAINT INSPECTION REVEALED DAMAGE TO STARTER RING GEAR. BOTH COMPONENTS (GEAR AND STARTER) REPLACED. NO FURTHER PROBLEMS DETECTED.
